Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

High cholesterol levels. Do not want to take medicines. Suggestions?

I recently had blood work done, CBC, lipids, and thyroid. I am 48 and going through menopause . Intake primerin, progesteroneand testosterone . They said all blood work was in normal range including triglycerides but my cholesterol was high. Total cholesterol was 252. HDL was 86. LDL was 146. My doctor wants me to come in and talk to him and begin medication. I hate taking medication and already take all the other I mentioned. What do you recommend?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
now days HRT is not recomonded b/c risk of Stroke,Blood clots,Breast cancer,Gallstones,Ovariancancer,
you lipid profile is with in normal range , your HDL is 86 is very good and will protect you from heart disease
you not need to take medicine for cholesterol
Answered: Fri, 29 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor